# SDR REXA2018102601001

- Difficulty date: October 17, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 26,567 hours, 17,405 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R318031
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR STRAP / STIFFNER AT LE OF DOOR EXFOLIATED VIEWED THROUGH LOWER FWD TENSION TIE BAR ACCESS. REMOVED AND REPLACED FWD FORMER IAW SRM 51-42-06 OPS CHECKS C/W IN WIP ITEMS 20, 23, 24, 28 OPS CHECKS GOOD.
